# SDR CAL960557

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18622
- Make and model: Boeing 737524
- Aircraft serial: 27526
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever Latch Assy
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLT 1691 - THE LANDING GEAR HANDLE WOULD NOT RAISE TO THE UP POSITION AFTER TAKEOFF FROM IAH.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.   A GEAR RETRACTION WAS PERFORMED AND THE PROBLEM COULD NOT BE DUPLICATED.  ADJUSTMENT OF THE GROUND SAFETY SENSOR CHECKED GOOD PER MM 32-09-01.  THE LEVER LATCH ASSY WAS CLEANED AND LUBRICATED.  IN ADDITION, THE R276 RELAY WAS REPLACED AS A PRECAUTIONARY MEASURE.  (X)
